MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 9 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 9 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Model Number 1506-00-009
Medical Device Problem Codes Loss of or Failure to Bond (1068); Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 08/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient received a right attune total knee to treat advanced tricompartmental osteoarthritis of the right knee.The patella was resurfaced, and depuy cement x2 was utilized.The procedure was completed without complications.Records indicate the patient received a revision of the right knee.The indications for the revision and the components revised are unknown.There were no revision operative notes provided.Doi: (b)(6) 2016; dor: (b)(6) 2019; right knee.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.  h10 additional narrative: added: b5, h6 (patient and device codes).Corrected: a1.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate. .
 
Event or Problem Description
Medical records (b)(4) medical records ad 30 mar 2020) reviewed.On (b)(6)2019, patient received a right total knee revision to address severe pain, aseptic tibial base plate implant loosening and tibial subsidence.Findings reported debonding of the cement from the tibial baseplate implant.It required no instruments to remove.The femur was well-fixed, but revised.The patella was well-fixed, tracked well, and was not worn.The patella was retained.There was no wear of the tibial insert either, but it also was revised.

Brand Name
ATTUNE FB TIB BASE SZ 9 CEM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9865049
Report Number1818910-2020-08803
Device Sequence Number16882110
Product Code JWH
UDI-Device Identifier10603295042433
UDI-Public10603295042433
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number1506-00-009
Device Catalogue Number150600009
Device Lot Number7794895
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/05/2020
Supplement Date Received by Manufacturer03/30/2020
04/27/2020
Initial Report FDA Received Date03/23/2020
Supplement Report FDA Received Date04/17/2020
04/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 9 CEM; ATTUNE MEDIAL ANAT PAT 41MM; ATTUNE PS FB INSRT SZ 10 5MM; ATTUNE PS FEM RT SZ 10 CEM; SMARTSET MV 40G - EO; SMARTSET MV 40G - EO; ATTUNE FB TIB BASE SZ 9 CEM; ATTUNE MEDIAL ANAT PAT 41MM; ATTUNE PS FB INSRT SZ 10 5MM; ATTUNE PS FEM RT SZ 10 CEM; SMARTSET MV 40G - EO; SMARTSET MV 40G - EO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR